# SDR SWAA012413

- Difficulty date: August 26, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 61,865 hours, 66,816 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Part number: 6551656
- Condition: Cracked
- Location: Lh Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND STR 18A CRACKED (  3/16  LONG ) AT LH MLG W/W.                           REPAIRED STR PER SWA ACO.
